MathSciNet Relay Station
MathSciNet bibliographic data
MR1205482 52B40 (52B99 55P99 57T30)
Billera, L. J.; Kapranov, M. M.; Sturmfels, B. Cellular strings on polytopes. Proc. Amer. Math. Soc. 122 (1994), no. 2, 549–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement